# SDR 2003F00149

- Difficulty date: March 19, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Filed by: Honeywell Aerospace US, LLC., repair station ZN3R030M
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5199
- Condition: Flamed Out
- Location: Apu Bay
- Part time: 6,984 hours, 7,700 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU REMOVED FROM AIRCRAFT WHEN APPARENT THERMAL DAMAGE WAS NOTED AT TAIL SECTION OF AIRCRAFT.  UPON RECEIPT OF APU AT HONEYWELL REPAIR STATION THE APU WAS EVALUATED IN A TEST CELL.  FLAMES OUT THE TAILPIPE WERE NOTED DURING TEST CELL OPERATION OF THE APU.  CURRENTLY ROOT CAUSE ANALYSIS IS BEING PERFORMED TO DETERMINE THE FAILRE MODE OF THE APU.
